PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2009 | 63 | 1 | 29-38
Tytuł artykułu

Inclusion properties of certain subclass of analytic functions defined by multiplier transformations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let A denote the class of analytic functions with normalization [...] in the open unit disk [...] Set [...] and define [...] in terms of the Hadamard product [...] In this paper, we introduce several new subclasses of analytic functions defined by means of the operator [...] [...] .Inclusion properties of these classes and the classes involving the generalized Libera integral operator are also considered.
Rocznik
Tom
63
Numer
1
Strony
29-38
Opis fizyczny
Daty
wydano
2009-01-01
online
2010-01-22
Twórcy
autor
  • Math. Dept., Fac. of Sci., Mansoura University, Mansoura 35516, Egypt
  • Math. Dept., Fac. of Sci., Mansoura University, Mansoura 35516, Egypt
Bibliografia
  • Al-Oboudi, F. M., On univalent functions defined by a generalized Sălăgean operator, Internat. J. Math. Math. Sci. 27 (2004), 1429-1436.[Crossref]
  • Bernardi, S. D., Convex and starlike univalent functions, Trans. Amer. Math. Soc. 35 (1969), 429-446.[Crossref]
  • Cătaş, A., On certain class of p-valent functions defined by new multiplier transformations, Proceedings Book of the International Symposium on Geometric Function Theory and Applications, August 20-24, 2007, TC Istanbul Kultur University, Turkey, 241-251.
  • Cho, N. E., Srivastava, H. M., Argument estimates of certain analytic functions defined by a class of multiplier transformations, Math. Comput. Modelling, 37 (1-2) (2003), 39-49.
  • Cho, N. E., Kim, T. H., Multiplier transformations and strongly close-to-convex functions, Bull. Korean. Math. Soc. 40 (3) (2003), 399-410.
  • Choi, J. H., Saigo, M. and Srivastava, H. M., Some inclusion properties of a certain family of integral operators, J. Math. Anal. Appl. 276 (2002), 432-445.
  • Eenigenburg, P., Miller, S. S., Mocanu, P. T. and Reade, M. O., On a Briot-Bouquet differential subordination, General Inequalities, Vol. 3, Birkhäuser-Verlag, Basel, 1983, 339-348.
  • Kim, Y. C., Choi, J. H. and Sugawa, T., Coefficient bounds and convolution properties for certain classes of close-to-convex functions, Proc. Japan Acad. Ser. A Math. Sci. 76 (2000), 95-93.[Crossref]
  • Libera, R. J., Some classes of regular univalent functions, Proc. Amer. Math. Soc. 16 (1956), 755-758.
  • Liu, J. L., The Noor, integral and strongly starlike functions, J. Math. Anal. Appl. 261 (2001), 441-447.
  • Liu, J. L., Noor, K. I., Some properties of Noor integral operator, J. Nat. Geom. 21 (2002), 81-90.
  • Ma, W. C., Minda, D., An internal geometric characterization of strongly starlike functions, Ann. Univ. Mariae Curie-Skłodowska Sect. A 45 (1991), 89-97.
  • Miller, S. S., Mocanu, P. T., Differential subordinations and univalent functions, Michigan Math. J. 28, no. 2 (1981), 157-171.
  • Noor, K. I., On new class of integral operator, J. Nat. Geom. 16 (1999), 71-80.
  • Noor, K. I., Noor, M. A., On integral operator, J. Math. Anal. Appl. 238 (1999), 341-352.
  • Owa, S., Srivastava, H. M., Some applications of the generalized Libera integral operator, Proc. Japan Acad. Ser. A Math. Sci. 62 (1986), 125-128.[Crossref]
  • Sălăgean, G. Ş., Subclasses of univalent functions, Complex analysis - fifth Romanian-Finnish seminar, Part 1 (Bucharest, 1981), Springer-Verlag, Berlin, 1983, 362-372.
  • Srivastava, H. M., Owa, S. (Editors), Current Topics in Analytic Theory, World Sci. Publ., River Edge, NJ, 1992.
  • Uralegaddi, B. A., Somanatha, C., Certain classes of univalent functions, Current Topics in Analytic Function Theory, (Edited by H. M. Srivastava and S. Owa), World Sci. Publ., River Edge, NJ, 1992, 371-374.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_v10062-009-0003-0
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.